Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
|maiden75 - Fri Jun 10, 2005 10:48 am||
After looking at this forum, my post seems more appropriate here.....
I started taking the zithromax z-pack yesterday (only took one dose-500mgs) How long does it take for this one dose to be out of your system? Also, are there any heart problems caused by this drug?? Would the heart side effects be apparent immediately (only one dose) or would you have to be on it for awhile to be worried? I also have read that people have had liver damage from this drug. Any info on that? Should I be concerned after one dose? :?
|Theresa Jones, RN - Mon Jun 13, 2005 7:40 am||
A z-pack is designed to work over several days. Much like a 10 day regimen of other antibiotics but only taken in 4 days. Liver problems are listed as a possible side effect so if you experience any yellowing of the skin or eyes, nausea, abdominal pain or discomfort, unusual bleeding or bruising, report this to your physician. Regardless of whether or not a specific side effect is listed any unusual problems/symptoms should be promptly reported.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.